Strong Convergence of Two-Dimensional Walsh–Fourier Series

  • G. Tephnadze

Abstract

We prove that certain means of quadratic partial sums of the two-dimensional Walsh–Fourier series are uniformly bounded operators acting from the Hardy space H p to the space L p for 0 < p < 1.
Published
25.06.2013
How to Cite
TephnadzeG. “Strong Convergence of Two-Dimensional Walsh–Fourier Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 822–834, http://umj.imath.kiev.ua/index.php/umj/article/view/2467.
Section
Research articles